×

zbMATH — the first resource for mathematics

Elliptic planar vector fields with degeneracies. (English) Zbl 1246.35090
This paper deals with the normalization of elliptic vector fields in the plane that degenerate along a simple and closed curve. The associated homogeneous equation \(Lu=0\) is studied and application to a degenerate Beltrami equation is given.

MSC:
35J70 Degenerate elliptic equations
30G20 Generalizations of Bers and Vekua type (pseudoanalytic, \(p\)-analytic, etc.)
35F05 Linear first-order PDEs
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] A. Bergamasco, P. Cordaro, and J. Hounie, Global properties of a class of vector fields in the plane, J. Differential Equations 74 (1988), no. 2, 179 – 199. · Zbl 0662.58021 · doi:10.1016/0022-0396(88)90001-0 · doi.org
[2] A. Bergamasco, P. Cordaro, and G. Petronilho, Global Solvability for a class of complex vector fields on the two-torus, Preprint. · Zbl 1065.35088
[3] Adalberto P. Bergamasco and Abdelhamid Meziani, Semiglobal solvability of a class of planar vector fields of infinite type, Mat. Contemp. 18 (2000), 31 – 42 (English, with English and Portuguese summaries). VI Workshop on Partial Differential Equations, Part I (Rio de Janeiro, 1999). · Zbl 0983.35036
[4] A.Bergamasco and A. Meziani, Solvability near the characteristic set for a class of planar vector fields of infinite type, Preprint. · Zbl 1063.35051
[5] S. Berhanu and A. Meziani, On rotationally invariant vector fields in the plane, Manuscripta Math. 89 (1996), no. 3, 355 – 371. · Zbl 0858.35021 · doi:10.1007/BF02567523 · doi.org
[6] S. Berhanu and A. Meziani, Global properties of a class of planar vector fields of infinite type, Comm. Partial Differential Equations 22 (1997), no. 1-2, 99 – 142. · Zbl 0882.35029 · doi:10.1080/03605309708821257 · doi.org
[7] N. Bliev, Generalized analytic functions in fractional spaces, Pitman Monographs and Surveys in Pure and Applied Mathematics, vol. 86, Longman, Harlow, 1997. Translated from the 1985 Russian original by H. Begehr and R. Radok [Jens Rainer Maria Radok]. · Zbl 0888.30029
[8] P. Cordaro and X. Gong, Normalization of complex-valued planar vector fields which degenerate along a real curve, Preprint. · Zbl 1129.35419
[9] Abdelhamid Meziani, On real analytic planar vector fields near the characteristic set, Analysis, geometry, number theory: the mathematics of Leon Ehrenpreis (Philadelphia, PA, 1998) Contemp. Math., vol. 251, Amer. Math. Soc., Providence, RI, 2000, pp. 429 – 438. · Zbl 0960.35016 · doi:10.1090/conm/251/03885 · doi.org
[10] Abdelhamid Meziani, On planar elliptic structures with infinite type degeneracy, J. Funct. Anal. 179 (2001), no. 2, 333 – 373. · Zbl 0973.35083 · doi:10.1006/jfan.2000.3695 · doi.org
[11] L. Nirenberg and F. Treves, Solvability of a first order linear partial differential equation, Comm. Pure Appl. Math. 16 (1963), 331 – 351. · Zbl 0117.06104 · doi:10.1002/cpa.3160160308 · doi.org
[12] François Trèves, Remarks about certain first-order linear PDE in two variables, Comm. Partial Differential Equations 5 (1980), no. 4, 381 – 425. · Zbl 0519.35008 · doi:10.1080/0360530800882143 · doi.org
[13] François Trèves, Hypo-analytic structures, Princeton Mathematical Series, vol. 40, Princeton University Press, Princeton, NJ, 1992. Local theory. · Zbl 0565.35079
[14] I. N. Vekua, Generalized analytic functions, Pergamon Press, London-Paris-Frankfurt; Addison-Wesley Publishing Co., Inc., Reading, Mass., 1962. · Zbl 0127.03505
[15] W. L. Wendland, Elliptic systems in the plane, Monographs and Studies in Mathematics, vol. 3, Pitman (Advanced Publishing Program), Boston, Mass.-London, 1979. · Zbl 0396.35001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.